# SDR GUUA92732060211A

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 16,359 hours, 21,989 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WITH ANTISKID ON, ACFT DIFFICULT TO STOP.  SERVICED ANTISKID SYS AND PERFORMED ANTISKID SYS CHECK, OPS CHECKED AND TAXI OK, NO DEFECTS NOTED.
